HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Betti number sequences of simplicial complexes, Cohen-Macaulay types and Mbius functions of partially ordered sets, and related topics

Files in This Item:
pre206.pdf834.02 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83350

Title: Betti number sequences of simplicial complexes, Cohen-Macaulay types and Mbius functions of partially ordered sets, and related topics
Authors: Hibi, T. Browse this author
Issue Date: Jun-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 206
Start Page: 1
End Page: 25
Abstract: We give a survey of some recent results on bt·(k[6]) = dimk Torf(k[6], k) of the face ring (Stanley-Reisner ring) k[6] of a simplicial complex 6. In particular, we study Cohen-Macaulay types and canonical modules of partially ordered sets.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68952
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University